MathSciNet Relay Station
MathSciNet bibliographic data
MR1333296 (96m:14017) 14D25 (14L30)
Thaddeus, Michael Geometric invariant theory and flips. J. Amer. Math. Soc. 9 (1996), no. 3, 691–723.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement